Medication Question

Hi everyone, I have a quick question! I started taking zoloft a week ago and decided to stop because I really could not handle the unbearable side effects. I am trying to figure out how

long it will take to be completely out of my system. I took 25mg of zoloft for 6 days and I read it has a half life of about 24 hours. How many days before its out of my system and when can I expect the side effects to ease up? Hoping someone can help, thanks! :)

6 Replies

oldestnewest
  • how many days did you take it? Ive been on zoloft for 16 years , it made me sort of tired at first but after a couple weeks everything was better . Shame it didnt work for you, its especially useful for panic.

  • I'm on my 6th tablet today. I have found the side effects unbearable too. I'm on 50mg. I'm going to keep taking them. I've been told that the first 7-10 days are the worse. In the long run the tablets are great. I so hope it's going to be worth it. Hope you feel better soon.

  • Give it some more time.

  • I took one 50mg Zoloft pill I had a the worst side effects from it and got the worst panic attack so I never took another one. It took me a good 6 days to recover from that one pill but im not sure if it was all the pill or maybe my anxiety too.

  • it was a good chance anxiety about taking a new medication. I knew eventually it would work for me because my son was taking it with good results. They told me if it works for a first degree relative it will most likely work for you. I wish you could have given it more time.

  • I tried a low dose Paxil after that and I lasted 5 days before I got off it but I do think you are right I think my anxiety made the side effects seem way worse and also I kept reading about horrible experiences online which probably made things worse, I too wish I could do it but so terrified to try again do I am just suffering and try long to get overbuy all on my own I'm getting there slowly...

You may also like...